# SDR AWXA0000161

- Difficulty date: March 23, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 332,221 hours, 15,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: D52279054204
- Condition: Corroded
- Location: Latch Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT AFT OVERWING HATCH, LOWER AFT LATCH MOUNT BRACKET CORRODED.  INSTALLED NEW T-SECTION IAW A320 SRM 52-21-00.
